# SDR DALA13005703128

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 25,271 hours, 13,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EPSU BATTERY EMERGENCY AFT LT FAILED.  REMOVED BATTERY, SN 105375 AND REPLACED WITH NEW BATTERY, PERFORMED OPS CHECK IAW AMM 33-51-38.  OPS CHECK GOOD.  OK FOR SERVICE.
